Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Arbitrary mappings


Authors: H. D. Block and Buchanan Cargal
Journal: Proc. Amer. Math. Soc. 3 (1952), 937-941
MSC: Primary 56.0X
MathSciNet review: 0052095
Full-text PDF Free Access


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 56.0X

Retrieve articles in all journals with MSC: 56.0X


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1952-0052095-5
PII: S 0002-9939(1952)0052095-5
Article copyright: © Copyright 1952 American Mathematical Society